# SDR BAQA094292

- Difficulty date: April 6, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N109CJ
- Make and model: Agusta A109A2
- Aircraft serial: 7280
- Aircraft time: 4,245 hours
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1C2711FR
- Part serial: 1AF43
- Condition: Inoperative
- Location: Fuel System
- Part time: 4,246 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP INOPERATIVE. REPLACED WITH SERVICABLE UNIT.  04/29/2004
